Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 88 | Weekly Hits: ⮙4

Research Paper | Mathematics | India | Volume 3 Issue 8, August 2014

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

As the sine transform, cosine transform and Hartley transform are widely use in signal processing, the application of their fractional version in signal/image processing is very promising. In this paper distributional generalized two dimensional fractional sine transform is studied. Properties as derivative Parsvel s identity and shifting property for generalized two dimensional fractional sine transform is proved.

Keywords: fractional Fourier transform, fractional Cosine transform, fractional Sine transform

Edition: Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Share this Article

How to Cite this Article?

V. D. Sharma, S. A. Khapre, "Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=10081402, Volume 3 Issue 8, August 2014, 1203 - 1207

Enter Your Registered Email Address





Similar Articles with Keyword 'fractional Fourier transform'

Downloads: 88 | Weekly Hits: ⮙4

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 100 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Downloads: 108 | Weekly Hits: ⮙3

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 638 - 641

Applications of Generalized Two Dimensional Fractional Fourier transform

V. D. Sharma

Share this Article

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙17

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1199 - 1202

Some Examples on Generalized Two-Dimensional Fractional Cosine Transform In the Range - ∞ to ∞

V. D. Sharma, S. A. Khapre

Share this Article

Similar Articles with Keyword 'fractional Cosine transform'

Downloads: 88 | Weekly Hits: ⮙4

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙17

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1199 - 1202

Some Examples on Generalized Two-Dimensional Fractional Cosine Transform In the Range - ∞ to ∞

V. D. Sharma, S. A. Khapre

Share this Article

Similar Articles with Keyword 'fractional Sine transform'

Downloads: 88 | Weekly Hits: ⮙4

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙17

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1199 - 1202

Some Examples on Generalized Two-Dimensional Fractional Cosine Transform In the Range - ∞ to ∞

V. D. Sharma, S. A. Khapre

Share this Article



Top